# SDR IPXA2016030100198

- Difficulty date: February 5, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: AEA01635
- Condition: Corroded
- Location: Bs 1321-1341
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, MAIN CABIN LONGERON 20R FITTING BETWEEN F/S 1321-1341 HAS CORROSION.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT L20R FITTING AT 1321 TO 1341 IAW EA 011-5310-01-A6083, REV I/R AND EO MD11-5310-60079-A.
